MathSciNet Relay Station
MathSciNet bibliographic data
MR1453181 35K60 (35R05)
Boccardo, Lucio; Dall'Aglio, Andrea; Gallouët, Thierry; Orsina, Luigi Nonlinear parabolic equations with measure data. J. Funct. Anal. 147 (1997), no. 1, 237–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement